# SDR UPS05845550

- Difficulty date: September 9, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 TEE CHORD CRACKED STA 860 RBL 40 UPPER AFT END OF CENTER TANK LOOKING FROM INSIDE MAIN CABIN.  AFTER FURTHER EVALUATION CRACK FOUND TO BE CAUSED BY INTERGRANULAR CORROSION, CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM  53-2-5 FIG 12 AND DWG 5644011.
